# SDR 3LYA091204

- Difficulty date: December 4, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N511LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4265
- Aircraft time: 691 hours, 630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 471701
- Condition: Frozen
- Location: Wheel Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, GEAR FAILED TO RETRACT.  GEAR INDICATED 3 RED WITH GEAR HANDLE SELECTED UP.  FOLLOWED QRH AND PUT GEAR HANDLE IN DOWN POSITION.  INDICATED 3 GREEN AND VERIFIED GEAR WAS DOWN.  AC RETURNED TO DEPARTURE AND LANDED.  DID NOT DECLARE AN EMERGENCY.  MX INSPECTED THE NLG AND FOUND NLG CENTERING PROX SENSOR FROZEN.  LUBRICATED NLG CTR MECHANISM IAW AMM 12-20-01-640-802.  PERFORMED GEAR SWINGS IAW AMM 32-31-00-710-801.  NO DEFECTS NOTED.
